# SDR SWIA200515804

- Difficulty date: November 2, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 23,153 hours, 33,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS 2A INOP.   INSTALLED NEW EMERGENCY LIGHT ASSY  IAW WM 20-20-00.  OPERATIONAL CHECK GOOD IAW 33-50-00.
